# SDR SWAA990128

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- Engine: Pwa JT8D9A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 749965
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO REPORTED FLUID LEAK FROM NR 1 ENG COWLING AFTER T/O.  FOUND FUEL VENTING FROM GEARBOX VENT AND EXCESSIVE FUEL IN OIL TANK.  DURING INSPECTION FOUND FUEL IN OIL NR 1 ENG.  REMOVED AND REPLACED FUEL/OIL COOLER.  OPS AND LEAK CK NORMAL PER BOEING MM.
